# SDR CALA2015122101008

- Difficulty date: December 18, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757224
- Aircraft serial: 27297
- Aircraft time: 83,279 hours, 20,135 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: BAC15172157
- Condition: Cracked
- Location: Bs 1580
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PSU RAIL ATTACH BRACKET AT BELT FRAME SHOWS CRACK AT FASTENER STATION 1580.  CUT OUT DAMAGED SECTION OF FRAME & INSTALLED REPAIR.
